# SDR SWIA201436437

- Difficulty date: February 7, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 20,213 hours, 12,045 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cover
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI AFT CARGO RACK COVER IS BENT & CRACKED.  C-CHECK REPAIRED IAW STS EA.
